# SDR SWAA2024082013103

- Difficulty date: July 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 663 AND LBL 8 UPPER POSITION AT WING CENTER SECTION 2024-453240<[01] TOOL USED IN STEP #7; TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S/N: 220272712 CAL DUE DATE: 28-NOV-24;[02] REJECT RII STEP REPAIR SPLICE FABRICATION DUE TO SPLICE DOES NOT MEET MINIMUM BEND RADIUS IAW SRM 57-10-10-2R-5 REPAIR 5 STEP 4E (2) SEE TTG8Q00UUAZC];[03] PERFORMED PERMANENT REPAIR ON BS 663 BTW LBL 5 TO LBL 25 UPPER POSITION AT WING CENTER SECTION IN ACCORDANCE WITH B737-800 SRM 57-10-10-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED  RII
